Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 275607, 7 pages
http://dx.doi.org/10.1155/2014/275607
Research Article

Weak and Strong Convergence Theorems for Finite Families of Asymptotically Quasi-Nonexpansive Mappings in Banach Spaces

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 6 February 2014; Accepted 14 May 2014; Published 27 May 2014

Academic Editor: Nan-Jing Huang

Copyright © 2014 Lei Deng and Juan Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A finite-step iteration sequence for two finite families of asymptotically nonexpansive mappings is introduced and the weak and strong convergence theorems are proved in Banach space. The results presented in the paper generalize and unify some important known results of relevant scholars.